Hey all, I'm totally kicking myself. I started taking azathioprine about a year ago along with steroids, plaquenil, pain killers etc and, apart from the pleurisy which will not shift, I was feeling generally better. So in my wisdom (and after getting an awful cold type thing recently) I decided to stop the plaquenil so I was taking a little less medication. And I feel awful, the worst of which is the tiredness, I'm back to feeling drunk because of it in the evenings again. To top it all off we're taking the kids to Disney in 2 weeks and it's a big surprise and I just hope to god I feel better by then. I guess because I've been taking it for so long I just thought it was useless. Has anyone had a similar experience and does anyone know how long it'll take for it to work again? I'd stopped it for about 10 days that's all. Thanks x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.